SciELO - Scientific Electronic Library Online

vol.35 issue1Equi independent equitable dominating sets in graphsThe forcing open monophonic number of a graph author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


REMILI, Moussadek  and  RAHMANE, Mebrouk. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.1, pp.41-61. ISSN 0716-0917.

Sufficient conditions for the boundedness and square integrability of solutions and their derivatives of certain fourth order nonlin-ear differential equation are given by means of the Lyapunov’s second method. Our results obtained in this work, generalize existing results on fourth order nonlinear differential equations in the literature. For illustration, an example is also given.

Keywords : Boundedness; stability; Lyapunov functional; fourth-order differential equations; square integrable.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License